MAUDE Adverse Event Report: ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL

ARJOHUNTLEIGH POLSKA SP. Z O.O. CITADEL PLUS; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number FX811B3B4AMABB
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the analysis of previous complaints and the conducted inspection, the most probable root cause of the potential bed¿s unintended movement was accidental activation of the buttons on the control panel or the remote control.However, despite attempts to obtain additional information from the customer, the proposed scenario could not be confirmed.The lockout button located at attendant control panel (acp) can be used to prevent accidental activation of the buttons responsible for the bed platform movement.According to the product instruction for use (ifu 831.374-en) "function lockout can be used to prevent operation of the controls." no device malfunction that could cause unintended bed movement was found, thus the bed met its performance specification.There was no indication that the bed was in use by the patient when the issue occurred.The complaint was assessed as reportable due to an allegation that the bed frame continued to elevate, indicating potential unintended movement.No injury was reported.
 
Event or Problem Description
The customer reported that the citadel plus bed frame continued to elevate, indicating potential unintended movement.There was no indication of patient involvement, and no injury was reported.An arjo service technician inspected the bed, and no malfunction was found.The bed was subsequently rented to another customer, and no further complaints were received.

Brand Name
CITADEL PLUS
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL  PL-62052
Manufacturer (Section G)
ARJOHUNTLEIGH POLSKA SP. Z O.O.
ul. ks. piotra wawrzyniaka 2
komorniki PL-62 052
PL   PL-62052
Manufacturer Contact
justyna kielbowska
ks. wawrzyniaka 2
komorniki 62-05-2
PL   62-052
883337089
MDR Report Key25041097
Report Number3007420694-2026-00071
Device Sequence Number18744640
Product Code FNL
UDI-Device Identifier05055982756532
UDI-Public(01)05055982756532(11)220110
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFX811B3B4AMABB
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown